# SDR 0204236740

- Difficulty date: December 16, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 59,097 hours, 13,032 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack on number 4 pylon torque bulkhead. Repaired per EA 67-193401.
